# SDR ASAA2018121227383

- Difficulty date: December 12, 2018
- Submitted: December 15, 2018
- Operation: Air carrier
- Aircraft: N563AS
- Make and model: Boeing 737890
- Aircraft serial: 35180
- Aircraft time: 45,830 hours, 13,754 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7510 · Engine Anti-Icing System
- Part: Valve
- Part number: 32156184
- Part serial: 3238
- Condition: Intermittent
- Location: Nr 2 Anti Ice
- Part time: 51,093 hours, 16,936 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

#2 ENGINE ANTI-ICE BLUE (COWL VALVE OPEN) LIGHT DOES NOT STAY DIM WHEN ENGINE ANTI ICE SELECTED ON (LT INTERMITTENTLY SWITCHES BACK AND FORTH) (DIM TO BRIGHT). GROUNDED - YES. REF B737-800 WDM'S 30-21-11/30-21-21 PG1, W/DP1303 OFF VALVE, SW ON, AND SHOWS BRIGHT TILL PINS 8+9 ON SAME CONN JUMPERED AND GOES DIM.  SUSPECT BAD VALVE (V4). REMOVED AND INSTALLED #2 ENGINE COWL TAI VALVE REF B737-800 AMM 30-21-11. OPS CHK GOOD.
